# SDR SWAA2022042088222

- Difficulty date: March 25, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A81121
- Condition: Corroded
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR MOPSILL STA 303-338; LBL 53-LBL 59; WL 208. / [01] FOUND FWD ENTRY MOPSILL TO HAVE 100% MATERIAL LOSS STA 303; LBL 53; WL 208. OUT OF LIMITS PER SRM 53-10-15-1A-1; SRM 51-10-02-0G-0; REPLACEMENT OF PART.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] MEASURED DEPTH WITH SPERICAL MICROMETER ID# IS000459; S/N 67127987; EXPIRES 01/2023.;[04] VERIFIED CORRECTIVE ACTION 3.;[05] REMOVED ON FWD ENTRY DOOR MOPSILL STA 277 - STA 360 LBL53-LBL59 WL 208 IAW SRM 51-40-02;[06] CERTIFIED ACTION 5.;[07] VERIFIED CORRECTIVE ACTIONS STEP 5.;[08] LOCATED AND DRILLED NEW MOPSILL ON ENTRY DOOR STA 277- STA 360 LBL 59 WL 208 P/N 141A8112U1 IAW DWG 141A8110 AND SRM SRM: 51-10-02-0G-0. OK TO INSTALL;[09] CERTIFIED ACTION 8.;[10] UPDATED PART REQUIREMENT;[11] CERTIFIED ACTION 10.;[12] VERIFIED CORRECTIVE ACTIONS STEP 8; OK TO INSTALL GIVEN.;[13] INSTALLED NEW MOPSILL ON ENTRY DOOR STA 277- STA 360 LBL 59 WL 208 P/N 141A8112U1 IAW DWG 141A8110 AND SRM: 51-10-02-0G-0;[14] CERTIFIED ACTION 13.;[15] INSTALLED NEW MOPSILL ON ENTRY DOOR STA 277- STA 360 LBL 59 WL 208 P/N 141A8112U1 IAW DWG 141A8110 AND SRM: 51-40-02-0G-0.;[16] INSTALLED P/N 654A0004-1073.;[17] COMPLETED ALL AMT TASK;[18] VERIFIED CORRECTIVE ACTION 13-17
